|Purred: Fri Jan 2, '09 4:31pm PST |
|This is Delyte. Should have checked in sooner but my person was busy for the holidays. The cheesy pills made me sick--not the cheese but the medicine. The vet said it was common for cats to get stomach troubles from thyroid medicine, and I have the world's most touchy stomach. The medicine to calm my stomach makes me sick to my stomach!
So now I am on the gel to rub on the ears. I really hate this, and the first few weeks have been hades--I hide when it's time and snarl and spit throughout the application. I am finally getting a little better, and my person has been giving me a treat afterwards. We had canned whipped cream in the house for the holidays and I LOVE that, so I will do anything for that. I am a little dumb and have a hard time connecting the reward with the deed, but I am starting to catch on.
I go to the vet's next week to get retested and weighed. My person thinks I have gained some weight and I am not pigging down the cat food as much and have been somewhat more playful, so we are hoping I am better. I will get my blood pressure tested then, too, but the trip to St. Louis for further tests is definitely off, as my person has fallen into financial problems, and the gel medicine is $120/month.
Purrs to you all and be well!
|my page | msg me | gift me | become friends|